# SDR MEX2002046

- Difficulty date: February 21, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Condition: Failed
- Location: Mlg Anti-Skid
- Part time: 7,627 hours, 4,498 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HMO-LAS - WHEN LANDING GEAR GOT DOWN, ANTI-SKID IGHTS TURNED ON.  AS CONSEQUENCE OF SPARE PARTS MISSING, AN AIRCRAFT CHANGE TOOK PLACE.  LEFT ANTI-SKID DUAL CONTROL VALVE WAS REPLACED IAW MM 32-43-02, TESTS WERE PERFORMED OK.
